# SDR MASA2015062012175

- Difficulty date: June 20, 2015
- Submitted: June 21, 2015
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 25,250 hours, 21,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  MAINTENANCE LUBED DOOR.
